Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 85, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 26, 2013, 3:18 PM CDT for Wabasha County, Minnesota. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2013, 3:18 PM CDT (20:18 UTC)
- Expired
- Jun 26, 2013, 4:15 PM CDT
- In force
- 57 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wabasha County, MN
The radar
The La Crosse radar (KARX), 106 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:40 PM CDT | HAIL 0.75 | 5 Se Frontenac, MN | DIME SIZE HAIL REPORTED 3 MILES NORTH OF LAKE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
097
WUUS53 KARX 262018
SVRARX
MNC157-262115-
/O.NEW.KARX.SV.W.0085.130626T2018Z-130626T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
318 PM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WABASHA COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 415 PM CDT
* AT 310 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF LAKE CITY TO RED WING...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LAKE CITY AROUND 330 PM CDT.
WABASHA AROUND 355 PM CDT.
KELLOGG AROUND 410 PM CDT.
BRIEF...VERY HEAVY RAINFALL WILL OCCUR WITH THIS STORM WITH 2 INCHES
LIKELY IN ONE HOUR ACROSS WABASHA COUNTY. STREETS WILL LIKELY BE
WATER COVERED FOR A PERIOD.
OTHER LOCATIONS IN THE WARNING INCLUDE GILBERT VALLEY...MAPLE
SPRINGS...OAK CENTER...DUMFRIES...BEAR VALLEY...KRUGER CAMPGROUND
AND ZUMBRO FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4437 9255 4437 9244 4446 9243 4446 9224
4445 9223 4443 9213 4436 9197 4432 9191
4430 9193 4428 9255
TIME...MOT...LOC 2015Z 321DEG 17KT 4453 9213 4448 9244
4450 9260
HAIL...1.00IN
WIND...60MPH
$$
BAUMGARDT4 follow-up statements
336
WWUS53 KARX 262032
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
332 PM CDT WED JUN 26 2013
MNC157-262115-
/O.CON.KARX.SV.W.0085.000000T0000Z-130626T2115Z/
WABASHA MN-
332 PM CDT WED JUN 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WABASHA COUNTY UNTIL 415 PM CDT...
AT 327 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
LAKE CITY...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
BRIEF...VERY HEAVY RAINFALL WILL OCCUR WITH THIS STORM WITH 2 INCHES
LIKELY IN ONE HOUR ACROSS WABASHA COUNTY. STREETS WILL LIKELY BE
WATER COVERED FOR A PERIOD.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
WABASHA COUNTY...INCLUDING THE FOLLOWING LOCATIONS...COUNTY ROADS 31
AND 2...COUNTY ROADS 33 AND 4...WEST ALBANY AND THEILMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4437 9255 4437 9244 4446 9243 4446 9224
4445 9223 4443 9213 4436 9197 4432 9191
4430 9193 4428 9255
TIME...MOT...LOC 2032Z 325DEG 22KT 4439 9236
HAIL...1.00IN
WIND...60MPH
$$
BAUMGARDT885
WWUS53 KARX 262042
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
342 PM CDT WED JUN 26 2013
MNC157-262115-
/O.CON.KARX.SV.W.0085.000000T0000Z-130626T2115Z/
WABASHA MN-
342 PM CDT WED JUN 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WABASHA COUNTY UNTIL 415 PM CDT...
AT 336 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
LAKE CITY...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
BRIEF...VERY HEAVY RAINFALL WILL OCCUR WITH THIS STORM WITH 2 INCHES
LIKELY IN ONE HOUR ACROSS WABASHA COUNTY. STREETS WILL LIKELY BE
WATER COVERED FOR A PERIOD. RED WING RECEIVED 1 INCH OF RAIN IN 20
MINUTES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
WABASHA COUNTY...INCLUDING THE FOLLOWING LOCATIONS...THEILMAN AND
OAK CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4437 9255 4437 9244 4446 9243 4446 9224
4445 9223 4443 9213 4436 9197 4432 9191
4430 9193 4428 9255
TIME...MOT...LOC 2042Z 325DEG 27KT 4431 9230
HAIL...1.00IN
WIND...60MPH
$$
BAUMGARDT672
WWUS53 KARX 262053
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
353 PM CDT WED JUN 26 2013
MNC157-262115-
/O.CON.KARX.SV.W.0085.000000T0000Z-130626T2115Z/
WABASHA MN-
353 PM CDT WED JUN 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WABASHA COUNTY UNTIL 415 PM CDT...
AT 350 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF PLAINVIEW...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
WABASHA COUNTY WITH VERY HEAVY RAINFALL FOR A SHORT PERIOD OF TIME.
THE STORM HAS WEAKENED SOMEWHAT AND ANOTHER WARNING FOR SOUTHERN
WABASHA WARNING WILL NOT BE ISSUED AT THIS TIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4437 9244 4443 9213 4436 9197 4432 9191
4430 9193 4428 9255 4437 9255
TIME...MOT...LOC 2052Z 320DEG 25KT 4427 9223
HAIL...0.75IN
WIND...60MPH
$$
BAUMGARDT176
WWUS53 KARX 262058
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
358 PM CDT WED JUN 26 2013
MNC157-262107-
/O.CAN.KARX.SV.W.0085.000000T0000Z-130626T2115Z/
WABASHA MN-
358 PM CDT WED JUN 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WABASHA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS.
HOWEVER...BRIEF HEAVY RAIN AND LIGHTNING WILL OCCUR WITH THIS STORM
AND COULD TOTAL ONE INCH WITHIN AN HOUR.
LAT...LON 4437 9244 4443 9213 4436 9197 4432 9191
4430 9193 4428 9255 4437 9255
TIME...MOT...LOC 2057Z 320DEG 25KT 4424 9220
$$
BAUMGARDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:31 PM CDT, 47 minutes earlier.
Area forecast discussion, Jun 26, 2:31 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 231 PM CDT WED JUN 26 2013 .SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT) ISSUED AT 231 PM CDT WED JUN 26 2013 SURFACE MAP THIS AFTERNOON HAS A COLD FRONT MOVING EAST ACROSS EASTERN MN/IA. RADAR SHOWING A BROKEN LINE OF THUNDERSTORMS //SOME FAIRLY INTENSE TO SEVERE AT TIMES// EXTENDING N-S ALONG THIS FRONTAL BOUNDARY. LITTLE 0-3KM BULK SHEAR NOTED SO MOST OF THESE STORMS ARE PULSE-TYPE IN NATURE WITH HIGHER-END RAP 0-1KM ML MUCAPE IN THE 3500-4200J/KG RANGE. THIS UNSTABLE AIR IS BEING PRODUCED BY TEMPERATURES ACROSS THE AREA IN THE 80-85 DEGREE RANGE AND DEW POINTS IN THE LOWER 70S. LOOK FOR THIS FRONT TO SLIP EAST INTO CENTRAL WI THIS EVENING... DRAGGING THE BULK OF THE SHOWERS/THUNDERSTORMS WITH IT. WITH PRECIPITABLE WATER VALUES STILL SITTING IN THE 1.5-1.8 INCH RANGE...ANY SHOWER/THUNDERSTORM EARLY THIS EVENING WILL BE CAPABLE OF TORRENTIAL DOWNPOURS WITH SOME LOCALIZED PONDING OF WATER POSSIBLE...ESPECIALLY ACROSS AREAS THAT RECEIVED PREVIOUS HEAVY RAIN AND HAVE ALREADY SATURATED SOILS. INTRODUCED A SLIGHT CHANCE OF SHOWER/THUNDERSTORMS MAINLY NORTH OF I-94 LATER OVERNIGHT//AFTER 09Z// AS A MID-LEVEL TROUGH AND LEFT EXIT REGION OF 75-100KT 300MB JET PUSHES INTO THIS AREA. MOST OF THIS ACTIVITY LOOKS ELEVATED/ACCAS TYPE IN NATURE. BUFKIT SHOWS DRYING IN THE LOWER LEVELS...SO NOT CONFIDENT ON HOW MUCH RAINFALL WILL ACTUALLY REACH THE SURFACE. THEREFORE...WILL KEEP POPS ON THE LOW SIDE FOR NOW. THIS MID-LEVEL WAVE CONTINUES TO MOVE ACROSS THE AREA ON THURSDAY FOR A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY ALONG AND EAST OF THE MISSISSIPPI RIVER. MAY HAVE TO WATCH THIS CONVECTION CLOSELY FOR SEVERE WIND/HAIL THREAT GIVEN STEEPER LAPSE RATES AND 0-6KM BULK SHEAR IN THE 35-45KT RANGE. THE GFS... WHICH IS THE DRIEST OF THE MODELS AS FAR AS DEWPOINTS...YIELDS 0-1KM MLCAPE IN THE 1000-1500J/KG RANGE. IN ADDITION...MAY HAVE SOME ADDED LIFT DUE TO THE LEFT EXIT REGION OF 75-100KT 300MB JET. OTHERWISE...LOOKING FOR A HIGH IN THE LOWER/MIDDLE 80S WITH DEW POINTS IN THE MIDDLE 60S. LOOK FOR THE MID-LEVEL WAVE TO EXIT EAST OF THE REGION BY LATE THURSDAY EVENING...END THE THUNDERSTORM THREAT. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 231 PM CDT WED JUN 26 2013 ON FRIDAY...MODELS IN GOOD AGREEMENT IN SWINGING A MID-LEVEL TROUGH SOUTHWESTWARD INTO THE AREA FROM THE GREAT LAKES REGION. STEEPENING LAPSE RATES WITH ASSOCIATED COLDER CYCLONIC FLOW ALOFT EXPECTED TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS MAINLY EAST OF THE MISSISSIPPI RIVER. OTHERWISE...PLAN ON HIGHS COOLING SOMEWHAT INTO THE MID 70S TO AROUND 80 WITH FAIRLY BREEZY NORTHWEST WINDS IN THE 10-20 MPH RANGE. LOOK FOR COOLER CONDITIONS WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORM ACTIVITY TO CONTINUE FRIDAY NIGHT THROUGH SATURDAY AS THE MID-LEVEL TROUGH SWINGS SOUTH THROUGH THE AREA. HIGHS ON SATURDAY WILL ACTUALLY SLIP SLIGHTLY BELOW NORMAL LEVELS IN THE LOW-MID 70S. APPEARS SHOWERS WILL BE EXITING THE AREA COMPLETELY BY SATURDAY EVENING AS THE TROUGH SHIFTS SOUTHEAST TOWARD THE OHIO RIVER VALLEY AND RIDGING BUILDS IN FROM THE NORTHWEST. FOR SUNDAY THROUGH WEDNESDAY...PLAN ON COOLER/OVERALL DRIER CONDITIONS AS A MAJOR MID-LEVEL TROUGH ESTABLISHES ITSELF OVER THE CENTRAL CONUS WITH A HIGHLY AMPLIFIED RIDGE ACROSS THE WESTERN CONUS. EC REMAINS DRY DESPITE COOLER CYCLONIC FLOW AND THE GFS IS LIGHT AND SPOTTY WITH ITS QPF. LOOKS LIKE MAINLY SOME DAYTIME CUMULUS BUT REMAINING DRY. OTHERWISE...HIGHS ARE EXPECTED TO BE IN THE 75-80 DEGREE RANGE WITH OVERNIGHT LOWS MAINLY IN THE 50S...VERY PLEASANT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1230 PM CDT WED JUN 26 2013 A SFC THRU 700MB TROUGH AXIS WAS MOVING EAST ACROSS MN EARLY THIS AFTERNOON. AHEAD OF THIS TROUGH SOME SCT-BKN DECKS OF MVFR STRATO-CU HAD SPREAD ACROSS SOUTHEAST MN/WESTERN WI. THESE WILL SLOWLY RAISE WITH DIURNAL WARMING/MIXING THIS AFTERNOON...BUT PERSIST UNTIL THE TROUGH AXIS PASSES. A SCT-BKN LINE OF SHRA/TSRA IS EXPECTED TO DEVELOP ALONG THIS TROUGH AS IT MOVES ACROSS THE AREA...BUT SO FAR WEST OF THE FCST AREA IT HAS BEEN QUIET. WILL LEAVE TSRA MENTION IN TAFS THIS AFTERNOON AS VCTS/CB UNTIL CONVECTION STARTS TO DEVELOP. IF A LINE OF SHRA/TSRA DOES DEVELOP...PLAN ON AN UPDATE OR TWO FOR 1 TO 2 HRS OF TSRA AS THE LINE PUSHES EAST ACROSS THE TAF SITES. ONCE THE TROUGH PASSES...DRIER AIR WILL START TO SPREAD ACROSS THE AREA WITH THE LOWER LEVEL WIND FLOW BECOMING WEST AND NORTHWEST. ENOUGH GRADIENT WIND EXPECTED TONIGHT TO KEEP BR/FG TO A MINIMUM... THOUGH SOME SPOTTY BR/FG POSSIBLE IN THE MS/WI RIVER VALLEYS. ONLY MENTIONED A SHORT PERIOD OF BCFG AROUND SUNRISE AT KLSE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...DAS LONG TERM...DAS AVIATION...RRS
Hazardous weather outlook, Jun 26, 5:20 AM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 520 AM CDT WED JUN 26 2013 MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-271200- ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE- MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA- 520 AM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MINNESOTA...AND WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE ARE CHANCES FOR THUNDERSTORMS ACROSS THE ENTIRE AREA THROUGH THIS EVENING. THE STORMS THIS AFTERNOON AND EVENING COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. OTHERWISE LIGHTNING AND LOCALLY HEAVY RAIN WILL BE THE MAIN HAZARDS WITH THE STORMS. CHANCES FOR THUNDERSTORMS SHIFT INTO NORTH CENTRAL WISCONSIN LATE TONIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES CONTINUE THURSDAY THROUGH FRIDAY... MAINLY EAST OF THE MISSISSIPPI RIVER. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. SLIGHT CHANCES OF THUNDERSTORMS ARE FORECAST ACROSS THE ENTIRE AREA SATURDAY INTO SATURDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED. SLIGHT CHANCES FOR THUNDERSTORMS RETURN AGAIN ON TUESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING. ANY FLOODING OR RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-018-019-029-030-WIZ054-055-061-271200- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD- MITCHELL-RICHLAND-WINNESHIEK- 520 AM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM. THERE ARE CHANCES FOR THUNDERSTORMS ACROSS THE ENTIRE AREA THROUGH THIS EVENING. THE STORMS THIS AFTERNOON AND EVENING COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. OTHERWISE LIGHTNING AND LOCALLY HEAVY RAIN WILL BE THE MAIN HAZARDS WITH THE STORMS. THE HEAVY RAIN COULD LEAD TO FLASH FLOODING. RIVER FLOODING WILL CONTINUE THROUGH TONIGHT ALONG PORTIONS OF THE KICKAPOO...TURKEY AND MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES CONTINUE THURSDAY THROUGH FRIDAY... MAINLY EAST OF THE MISSISSIPPI RIVER. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. SLIGHT CHANCES OF THUNDERSTORMS ARE FORECAST ACROSS THE ENTIRE AREA SATURDAY INTO SATURDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED. SLIGHT CHANCES FOR THUNDERSTORMS RETURN AGAIN ON TUESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. RIVER FLOODING IS EXPECTED TO END THIS WEEKEND ALONG THE KICKAPOO AND TURKEY RIVERS...BUT LIKELY PERSIST INTO EARLY NEXT WEEK ALONG THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING. ANY FLOODING OR RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WETENKAMP/AJ
In the hours before
Local storm report, Jun 26, 11:45 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1145 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN OELWEIN 42.68N 91.91W
06/26/2013 M3.50 INCH FAYETTE IA FIRE DEPT/RESCUE
AT FIRE STATION
0700 AM HEAVY RAIN 1 WNW OELWEIN 42.68N 91.93W
06/26/2013 M3.25 INCH FAYETTE IA EMERGENCY MNGR
&&
SHEASpecial weather statement, Jun 26, 2:06 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 206 PM CDT WED JUN 26 2013 WIZ017-029-032>034-262100- BUFFALO-CLARK-JACKSON-TAYLOR-TREMPEALEAU- 206 PM CDT WED JUN 26 2013 ...THUNDERSTORMS DEVELOPING OVER WESTERN WISCONSIN... THUNDERSTORMS WERE DEVELOPING AND MOVING INTO AREAS WEST OF EAU CLAIRE WISCONSIN. THESE STORMS WERE MOSTLY MOVING EAST AT 15 TO 20 MPH...AND WILL REACH INTO AREAS AROUND ALMA AND MONDOVI BETWEEN 3 AND 4 PM AND LOCATIONS FURTHER EAST AFTER 4 PM. THE STRONGER OF THE STORMS WILL BE CAPABLE OF TORRENTIAL DOWNPOURS...HAIL AND STRONG GUSTY WINDS. KEEP AND EYE TO THE SKY FOR THE REST OF THE AFTERNOON. IF A WARNING IS ISSUED FOR ONE OF THESE STORMS...BE PREPARED TO SEEK SHELTER IN A STURDY BUILDING UNTIL IT PASSES. RRS
Special weather statement, Jun 26, 2:32 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 231PM CDT WED JUN 26 2013 MNZ079-WIZ032-262030- BUFFALO-WABASHA- 232 PM CDT WED JUN 26 2013 AT 227 PM...DOPPLER RADAR INDICATED A STRONG AREA THUNDERSTORM 5 MILES NORTH OF LAKE CITY...MOVING SOUTHEAST AT 30 MPH. VERY HEAVY RAIN WILL ACCOMPANY THESE STORMS. RAINFALL RATES OF 2 INCHES PER HOUR CAN BE EXPECTED AND LOCAL FLASH FLOODING IS VERY POSSIBLE. BE ALERT ACROSS BUFFALO AND WABASHA COUNTY FOR RAPIDLY RISING WATER THIS AFTERNOON. THE STRONG THUNDERSTORM WILL BE NEAR... LAKE CITY AROUND 240 PM... MAPLE SPRINGS AROUND 250 PM... KRUGER CAMPGROUND...WABASHA...DUMFRIES AROUND 300 PM... KELLOGG...PIONEER CAMPGROUND...RATTLESNAKE RIDGE...ALMA AROUND 310 PM... WEST NEWTON AROUND 320 PM... STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. STAY WEATHER AWARE THIS AFTERNOON. BAUMGARDT
Special weather statement, Jun 26, 2:33 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT...CORRECT DATE/TIME FORMAT NATIONAL WEATHER SERVICE LA CROSSE WI 233 PM CDT WED JUN 26 2013 MNZ079-WIZ032-262030- BUFFALO-WABASHA- 233 PM CDT WED JUN 26 2013 AT 227 PM...DOPPLER RADAR INDICATED A STRONG AREA THUNDERSTORM 5 MILES NORTH OF LAKE CITY...MOVING SOUTHEAST AT 30 MPH. VERY HEAVY RAIN WILL ACCOMPANY THESE STORMS. RAINFALL RATES OF 2 INCHES PER HOUR CAN BE EXPECTED AND LOCAL FLASH FLOODING IS VERY POSSIBLE. BE ALERT ACROSS BUFFALO AND WABASHA COUNTY FOR RAPIDLY RISING WATER THIS AFTERNOON. THE STRONG THUNDERSTORM WILL BE NEAR... LAKE CITY AROUND 240 PM... MAPLE SPRINGS AROUND 250 PM... KRUGER CAMPGROUND...WABASHA...DUMFRIES AROUND 300 PM... KELLOGG...PIONEER CAMPGROUND...RATTLESNAKE RIDGE...ALMA AROUND 310 PM... WEST NEWTON AROUND 320 PM... STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. STAY WEATHER AWARE THIS AFTERNOON. BAUMGARDT
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:25 PM CDT | Areal Flood Advisory | ARX | Wabasha | 2 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.